Drug interactions between fosphenytoin and Gamulin Rh
|Gamulin Rh (rho (d) immune globulin)|
Interactions between your drugs
RHo (D) immune globulin fosphenytoin
Applies to: Gamulin Rh (rho (d) immune globulin) and fosphenytoin
The use of fosphenytoin and other similar anticonvulsants has been associated with an allergic reaction that causes inflammation of the heart, liver, or other organs. There is limited evidence to suggest that immune globulins may increase the risk of developing the reaction, although it has not been proven. Before receiving treatment with RHo (D) immune globulin, let your doctor know if you are using fosphenytoin. Contact your doctor immediately if you develop a rash, skin redness, itching, fever, joint pain or swelling, unusual bleeding or bruising, loss of appetite, fatigue, nausea, vomiting, dark-colored urine, light-colored stools, yellowing of the skin or eyes, difficulty breathing, chest tightness, or chest pain during treatment with these medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.